MathSciNet Relay Station
MathSciNet bibliographic data
MR958045 47A35 (28D05 46E30 47B38)
Martín-Reyes, F. J.; De la Torre, A. The dominated ergodic estimate for mean bounded, invertible, positive operators. Proc. Amer. Math. Soc. 104 (1988), no. 1, 69–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement